NUMERICAL TECHNIQUE FOR THE SOLUTION OF SINGULAR INTEGRAL EQUATIONS OF THE SECOND KIND.

G. R. Miller*, L. M. Keer

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

41 Scopus citations

Abstract

A numerical technique for the solution of singular integral equations of the second kind is presented. The technique extends the piecewise quadratic method used by A. Gerasoulis to solve singular integral equations of the first kind. Quadrature formulae are derived in terms of infinite series and are used to reduce the integral equation to a set of linear algebraic equations. Two numerical examples are given, and the results are compared with exact solutions.

Original languageEnglish (US)
Pages (from-to)455-465
Number of pages11
JournalQuarterly of Applied Mathematics
Volume42
Issue number4
DOIs
StatePublished - 1985

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'NUMERICAL TECHNIQUE FOR THE SOLUTION OF SINGULAR INTEGRAL EQUATIONS OF THE SECOND KIND.'. Together they form a unique fingerprint.

Cite this